# SDR SIMA20170903003

- Difficulty date: September 3, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 EMERGENCY LIGHTS FOUND INOPERATIVE.  INSTALLED A NEW POWER SUPPLY AND BATTERY IAW AMM 33-50-04, OPS CHECKED GOOD.
